@article{(Open Science Index):https://publications.waset.org/pdf/7989,
	  title     = {An Iterative Method for the Least-squares Symmetric Solution of AXB+CYD=F and its Application},
	  author    = {Minghui Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {Based on the classical algorithm LSQR for solving (unconstrained) LS problem, an iterative method is proposed for the least-squares like-minimum-norm symmetric solution of AXB+CYD=E. As the application of this algorithm, an iterative method for the least-squares like-minimum-norm biymmetric solution of AXB=E is also obtained. Numerical results are reported that show the efficiency of the proposed methods.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {1},
	  year      = {2010},
	  pages     = {134 - 137},
	  ee        = {https://publications.waset.org/pdf/7989},
	  url   	= {https://publications.waset.org/vol/37},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 37, 2010},
	}